# SDR DHL9880444C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Ws 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STA 418 LOWER T/E PANEL DELAMINATED FWD END.  REMOVED PANEL, REPAIRED AND REINSTALLED PER SRM 51-1-8.  N/R 0021
